MathSciNet Relay Station
MathSciNet bibliographic data
MR1176708 11K45
Couture, Raymond; L'Ecuyer, Pierre; Tezuka, Shu On the distribution of $k$-dimensional vectors for simple and combined Tausworthe sequences. Math. Comp. 60 (1993), no. 202, 749–761, S11–S16.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement